# SDR UPS97822217

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CEILING SUPPORT ANGLE BENT AND CRACKED AT STA 180 BL30L.  REMOVED ANGLE, CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED PER SRM 53-2-0 FIG 2A.
